# SDR DLM88040573

- Difficulty date: June 16, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 33,786 hours, 26,112 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 329001000
- Part serial: 517
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH HAD LT MLG UNSAFE INDICATION.  A/C LANDED WITH GEAR DOORS DOWN DUE TO ALT GEAR EXTENSION.  A/C WAS FERRIED TO BOS FOR GEAR MTC.  IN BOS CHECKED OUT ALL 3 LT GEAR PROX SWITCHES WITH ELEC TEST KIT.  ALL CHECKS OK.  SHOOK DOWN WIRING HARNESS FOR ALL 3 PROX SWITCH CHECKS.  JACKED AND CYCLED GEAR.  ALL CHECKS OK.  REPLACED PSEU PER MM.
